# SDR C2XA10CL150

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 22,552 hours, 11,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 14539935403
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS VERY HARD TO OPEN.  MAINTENANCE INSPECTED AND ADJUSTED THE MAIN CABIN DOOR CABLES.  OPERATIONAL CHECKS WERE GOOD.
